# SDR TSAA0723001

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 20,983 hours, 5,537 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Part number: 9640452011
- Part serial: 0859
- Condition: Failed
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 483 SNA-OGG.  DURING CRUISE FLIGHT, THE CREW NOTED THE NR 2 HF RADIO WOULD NOT CHANNELIZE, BUT RECEPTION AND SELCAL OPERATED NORMAL.  CREW CONTINUED TO OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE NR 2 HF ON MEL FOR THE AIRCRAFT TO FLY TO HNL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF RECEIVER TRANSMITTER PER AMM 23-11-00-5.  THE NR 2 HF RADIO PASSED A GROUND OPERATIONAL CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE NR 2 HF RADIO SUCCESSFULLY PASSED A FLIGHT VERIFICATION CHECK ON THE NEXT FLIGHT LEG.
